# SDR SWAA960501

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21337
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NUMBER 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT, THROTTLE RETARDED, NO HELP.  CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT DIVERTED AND MADE AN UNEVENTFUL LANDING AT BHM.  INSPECTED, REMOVED AND REPLACED NR 2 MAIN OIL FILTER.  FOUND MINOR CONTAMINATION, PERFORMED ENGINE RUN, REMOVED AND REPLACED OIL FILTER, NO CONTAMINATION NOTED.  ALL ENGINE PARAMETERS NORMAL.
